Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Global Impact Journal: Pure & Applied Mathematics
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Volume 1, Issue 1 (January-April 2026)
Volume 1, Issue 1 (January-April 2026)
Published:
2026-02-03
Articles
Unified Representation and Game-Theoretic Modelling of Online Rumour Diffusion
Ka-Hou Chan, Sio-Kei Im
74–91
Requires Subscription
PDF
A New Modification of Baskakov–Schurer–Stancu Operators: Weighted and Pointwise Approximation Theories
Nadire Fulda Odaba¸sı , Mohammad Farid, Nadeem Rao , Re¸sat Aslan
25-41
Requires Subscription
PDF
Three-Dimensional Second-Order Rational Difference Equations: Explicit Formulas and Simulations
Ahmed Ghezal, Hassan J. Al Salman, Ahmed A. Al Ghafli
92–109
Requires Subscription
PDF
Constrained Quantization for Probability Distributions
Megha Pandey, Mrinal Kanti Roychowdhury
42–73
Requires Subscription
PDF
Multivalued Extensions of Krasnosel’skii-Type Fixed-Point Theorems in p-Normed Spaces
Ghadah Albeladi, Youssri Hassan Youssri, Mohamed Gamal
1-24
Requires Subscription
PDF